# SDR SWAA2025032608826

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 62,074 hours, 37,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MID CABIN IS MISSING<[01] FOUND AND RE-INSTALLED MID CABIN OVERHEAD EMERGENCY EXIT DIRECTIONAL SIGN COVERS AS NEEDED REF AMM 33-51-03
